MathSciNet Relay Station
MathSciNet bibliographic data
MR2575368 35K45 (35K05 35K57)
Fang, Jian; Zhao, Xiao-Qiang Monotone wavefronts for partially degenerate reaction-diffusion systems. J. Dynam. Differential Equations 21 (2009), no. 4, 663–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement